One-third of adults in U.S. taking drugs that may cause depression,

@amadeo (70206)
United States
June 13, 2018 11:14am CST
I have been doing so research on this. I do take many medication. Have to go back and check out the side effect on this. They were a few times I felt depress and did not realized some of the medication can cause this.One that I have taken a while back was the anxiety med. Did not like it.So drop it.Now they say blood pressure pill just as bad. I take two on the blood pressure photo online Below is from Today USA news for more ______________________________________________________________ More than one-third of adults in the U.S. take prescription drugs not knowing they could potentially cause depression or increase the risk of suicide, a new study finds. Researchers at the University of Illinois at Chicago analyzed the use of medications of more than 26,000 adults from 2005 to 2014 who participated in a larger health and nutrition survey. They found that more than 200 commonly used prescription drugs have depression or suicide listed as potential side effects. The types of medications include hormonal birth control medications, blood pressure and heart medications, proton pump inhibitors, antacids and painkillers.
18 people like this
13 responses
@Starmaiden (7324)
• Canada
13 Jun
There are more side effects of medications that override the severity of the illness you are taking it for. I know. Been there. There are more natural treatments now for everything. I won't put anything synthetic into my system unless there is no known natural substitute for it.
1 person likes this
@amadeo (70206)
• United States
13 Jun
@Starmaiden smart move t here.
2 people like this
@mlgen1037 (29645)
• Manila, Philippines
13 Jun
Hi Alfredo. One-third is still plenty and that is alarming. Is it possible that those who were taking medications end up having depression in the end?
@amadeo (70206)
• United States
13 Jun
@migen maybe but cannot tell.Some are not aware of this.
1 person likes this
@mlgen1037 (29645)
• Manila, Philippines
14 Jun
@amadeo But maybe there are studies or researches about it.
@amadeo (70206)
• United States
14 Jun
@mlgen1037 yes they are.
1 person likes this
@mandala100 (48177)
• Hong Kong
14 Jun
That's very worrying my friend.
@amadeo (70206)
• United States
14 Jun
@mandala100 good morning and yes.
1 person likes this
@mandala100 (48177)
• Hong Kong
16 Jun
@amadeo Alright my friend.
• Preston, England
14 Jun
some medication makes us unhealthier than we were before we took it - It just feeds the pharmacutical giants by maintaining our dependencies
@amadeo (70206)
• United States
14 Jun
@arthurchappell thank you.Good morning
1 person likes this
14 Jun
Husband's meds often alluded to kidney failure as a side-effect. This was medication he was on FOR kidney failure.
@amadeo (70206)
• United States
14 Jun
@Popplicious I see.Good morning
@Rashnag (3157)
• Thane, India
14 Jun
Good to know. Thanks for sharing
@amadeo (70206)
• United States
14 Jun
@Rashnag good morning.Ye
1 person likes this
@LeaPea2417 (21545)
• Toccoa, Georgia
13 Jun
I only take a heart pill for an A Fib. It doesn't cause depression thank goodness.
@amadeo (70206)
• United States
14 Jun
@LeaPea2417 that is god there.
1 person likes this
@db20747 (8979)
• Washington, District Of Columbia
13 Jun
Yes, it's amazing how they affect mood!!!! They shoot out chemicals that cause nervousness , or make U high, or depressive!!! I can deal with the highs, but not the depression!!!!! Good U got rid if the negative meds!!!!;
@amadeo (70206)
• United States
14 Jun
@db20747 same here.High is good.Like you say depression.
1 person likes this
@Corbin5 (112762)
• United States
13 Jun
I read this today too. A shame that medications that are supposed to help with one problem create other problems. It depends on the individual, however. Some will and some won't experience the negative side effects. The article stated that, "the study does not prove that the medications caused the depression. We're just showing that if you're already taking them, you are more likely to be depressed."
@amadeo (70206)
• United States
13 Jun
@Corbin5 Deb your right on this. that is for sure.
1 person likes this
@NJChicaa (44826)
• United States
13 Jun
You have to weigh the benefits and the risks.
@amadeo (70206)
• United States
13 Jun
@NJChicaa yes and I have with mine.thank you
1 person likes this
@nomus24g (24363)
• India
13 Jun
that's not an impressive and healthy figure....
@amadeo (70206)
• United States
13 Jun
@nomus24g thank you.
@andriaperry (56116)
• United States
14 Jun
Did you know that most water retention pills, cause shortness of breath? Tony had figured this out years ago with another cheap brand HTZT and the docs out that on an allergy list, for a week he took himself off another and he could breath better. He got a new one a couple days ago, we shall see how this one does. DO NOT stop the blood pressure medication, as you will know having high BP is a silent killer. Sometimes we have to treat one thing and then treat another from the cause of the first treatment. Its all in the matter of if you want to live. Sugar causes depression too, many food preservatives cause many bad things to happen in the body. I am all for natural meds but we also have to change how we eat and exercise.
@porwest (7045)
• United States
13 Jun
It's the one thing I HATE about anything pharmaceutical. But I suppose some of we do wind up still needing for whatever reason. It's a conundrum.